# SDR AWXA200300908

- Difficulty date: August 11, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 63,824 hours, 51,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE FORWARD LOWER CABIN EMERGENCY FLASHLIGHT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERIES IN THE FORWARD LOWER CABIN EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
